File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Stability and stabilisation of 2D discrete linear systems with multiple delays

TitleStability and stabilisation of 2D discrete linear systems with multiple delays
Authors
KeywordsElectronics
Issue Date2003
PublisherIEEE.
Citation
Proceedings - Ieee International Symposium On Circuits And Systems, 2003, v. 3, p. III670-III673 How to Cite?
AbstractIn this paper, we study the stability and the stabilisation of 2D discrete linear systems with multiple state delays. All of the new results obtained are based on analysis of the Fornasini-Marchesini state space model with delays and the resulting conditions are given in terms of linear matrix inequalities (LMIs). A numerical example is given to illustrate the effectiveness of the overall approach.
Persistent Identifierhttp://hdl.handle.net/10722/46673
ISSN
References

 

DC FieldValueLanguage
dc.contributor.authorPaszke, Wen_HK
dc.contributor.authorGałkowski, Ken_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorXu, Sen_HK
dc.contributor.authorRogers, Een_HK
dc.contributor.authorOwens, DHen_HK
dc.date.accessioned2007-10-30T06:55:36Z-
dc.date.available2007-10-30T06:55:36Z-
dc.date.issued2003en_HK
dc.identifier.citationProceedings - Ieee International Symposium On Circuits And Systems, 2003, v. 3, p. III670-III673en_HK
dc.identifier.issn0271-4310en_HK
dc.identifier.urihttp://hdl.handle.net/10722/46673-
dc.description.abstractIn this paper, we study the stability and the stabilisation of 2D discrete linear systems with multiple state delays. All of the new results obtained are based on analysis of the Fornasini-Marchesini state space model with delays and the resulting conditions are given in terms of linear matrix inequalities (LMIs). A numerical example is given to illustrate the effectiveness of the overall approach.en_HK
dc.format.extent231681 bytes-
dc.format.extent10566 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofProceedings - IEEE International Symposium on Circuits and Systemsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©2003 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.subjectElectronicsen_HK
dc.titleStability and stabilisation of 2D discrete linear systems with multiple delaysen_HK
dc.typeConference_Paperen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0271-4302&volume=3&spage=670&epage=674&date=2003&atitle=Stability+and+stabilisation+of+2D+discrete+linear+systems+with+multiple+delaysen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.scopuseid_2-s2.0-0038758937en_HK
dc.identifier.hkuros79150-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0038758937&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume3en_HK
dc.identifier.spageIII670en_HK
dc.identifier.epageIII673en_HK
dc.identifier.scopusauthoridPaszke, W=6602647840en_HK
dc.identifier.scopusauthoridGałkowski, K=7003620439en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridXu, S=7404438591en_HK
dc.identifier.scopusauthoridRogers, E=7202060289en_HK
dc.identifier.scopusauthoridOwens, DH=7401549935en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats